Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/4631
Title in Portuguese: Integral formulae for spacelikehypersurfaces in conformally stationary spacetimes and applications
Author: Alías, Luis J
Brasil Júnior, Aldir Chaves
Colares, Antônio Gervásio
Keywords: Hipersuperfícies
Campos vetoriais
Curvatura
Issue Date: 2003
Citation: ALÍAS, L. J. ; BRASIL JÚNIOR, A. C. ; COLARES, A. G. (2003)
Abstract: In this paper we develop general Minkowski-type formulae for compact spacelike hypersurfaces immersed into conformally stationary spacetimes, that is, Lorentzian manifolds admitting a timelike conformal field. We apply them to the study of the umbilicity of compact spacelike hypersurfaces in terms of their r-mean curvatures. We derive several uniqueness results, for instance, compact spacelike hypersurfaces are umbilical if either some of their r-mean curvatures are linearly related or one of them is constant.
Description: ALIÁS, Luis J. ; BRASIL JÚNIOR, Aldir Chaves ; COLARES, Antônio Gervásio. Integral formulae for spacelikehypersurfaces in conformally stationary spacetimes and applications. Proceedings of the Edinburg Mathematical Society, v. 46, n. 2, p. 465-488, 2003.
URI: http://www.repositorio.ufc.br/handle/riufc/4631
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
2003 _art_ljalias.pdf237,55 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.